Publication
Title
Bornological modifications of hyperspace topologies
Author
Abstract
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2014
ISSN
0166-8641
Volume/pages
161(2014), p. 330-342
ISI
000329475900026
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.11.2016
Last edited 27.09.2018
To cite this reference